Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Skin on scrotum red and itchy. Used powders. What will help?

Skin on my scrotum is red and itchy for 4 weeks now. I was prescribed by my doctor to use a clotrimazol cream over the counter after week 1 however it did not clear it up. I have also used Nystatin powder as well as other over the counter powders. The doctor did not tell me what I had, but I believe it may be a yeast infection as I suffered from one with the same symptons 2 years ago.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems like it is a probable yeast infection. They are recurrent infection with frequent relapses and remissions. You need to complete the treatment for at least 2 weeks after the rash or itching disappears.

If the topical anti-fungal are not working, then you may have to go for oral antifungal like Flucanozole. Speak to your doctor about this.

Get well soon.

Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor